| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device had intermittent issues powering up.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.The root cause was unable to be determined.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.